# SDR R61A2020121800906

- Difficulty date: December 15, 2020
- Submitted: December 18, 2020
- Operation: Air carrier
- Aircraft: N230JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000221
- Aircraft time: 32,478 hours, 20,404 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Unknown
- Location: Aft Service
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED THAT THE REAR SERVICE DOOR WAS DIFFICULT TO ARM AND DISARM.  MAINTENANCE PERFORMED A GVI OF THE DOOR AND TROUBLESHOT, PER FIM 52-42-00, WITH NO DEFECTS NOTED.
